

# Exercise Neuroscience Group Meeting 2017

# June 15 – 16 | University of Guelph, Ontario



ENG offers an exciting opportunity to present proposals, preliminary data, or completed studies in an informal setting with other students and faculty from laboratories focused broadly in the area of exercise neuroscience



## Welcome to the University of Guelph and the Exercise Neuroscience Group 2017 Meeting

June 15, 2017

#### To all 2017 ENG meeting Participants:

Welcome to the University of Guelph and the 2017 Exercise Neuroscience Meeting. Held biennially, this meeting brings together faculty and trainees from several disciplines across Canada who share an overarching interest in the field of exercise neuroscience. The aim of this meeting has always been to provide trainees the opportunity to present research proposals, preliminary data or completed works in an informal and supportive academic environment. ENG is also a great opportunity to network and catch-up with friends and colleagues.

Over our two day program we will see presentations from trainees ranging from undergraduate students to postdoctoral fellows. A unique aspect of ENG is the depth and breadth of research our members bring to the field of exercise neuroscience, spanning from sensory to motor output and everything in between. This is truly a special meeting and more than a scientific conference, ENG is a reunion for those sharing a common passion which transfers to the next generation of young scientists. Thank you to all presenters, attendees and volunteers for your participation and for helping make the 2017 ENG meeting a success. A special thanks to those of you who have travelled from afar. Finally we would like to thank all of our sponsors for their generous financial contributions to the meeting.

Cheers,

Geoff Power

Leah Bent

#### Thank you to our wonderful sponsors!









# The University of Guelph is located at 50 Stone Road East, Guelph, Ontario, Canada. The meeting will take place in the Thornbrough building room 1307: <a href="http://classfind.com/guelph/room/THRN1307">http://classfind.com/guelph/room/THRN1307</a>

### Wednesday Evening, June 14th, 2017

7:30pm If you arrive on Wednesday night, please join us at Fionn MacCool's to catch up with ENG friends over food and drinks.

### Thursday, June 15th, 2017 (Thornbrough building room 1307)

8:30-9:15am	Pick up name tags / media set-up for speakers and continental breakfast				
9:15-9:30am	Welcoming remarks and CSEP mentor award announcement				
9:30-10:00am	Dr. Enzo Cafarelli Young Investigator Award Keynote Address – Anita Christie, University of Oregon				
10:00-10:15am	1	Shawn Beaudette	audette University of Guelph		
10:15-10:30am	2	Ryan Benson	Memorial University of Newfoundland		
10:30-10:45am	3	Teddy Cadigan	Memorial University of Newfoundland		
10:45-11:00am	4	Nathalie Cecire	Wilfrid Laurier University		
11:00-11:30am	Coffee Break (30min) – Delsys Presentation				
11:30-11:45am	5	Mathew Debenham	University of Guelph		
11:45-12:00pm	6	Brandon Collins	Memorial University of Newfoundland		
12:00-12:15pm	7	David Copithorne	Western		
12:15-12:30pm	8	Jackey Chen	University of Guelph		
12:30-1:45pm	Lunch (75min)				
1:45-2:00pm	9	Jenin El-Sayes	McMaster University		
2:00-2:15pm	10	Davis Forman	UOIT		
2:15-2:30pm	11	Ryan Gilley	University of Waterloo		

2:30-2:45pm	12	Kevin Gilmore	Western	
2:45-3:00pm	13	Lara Green	Brock University	
3:00-3:15pm	Coffe	Coffee Break (15min)		
3:15-3:30pm	14	Samer Hassan	Wilfrid Laurier University	
3:30-3:45pm	15	Kristen Kaster	Wilfrid Laurier University	
3:45-4:00pm	16	Eric Kirk	Western	
4:00-4:15pm	17	Sienna Kohn	University of British Columbia Okanagan	
4:15-4:30pm	18	Sam Kuzyk	University of British Columbia Okanagan	
4:30-4:45pm	19	Meghan Lamers	University of Guelph	
4:45-5:00pm	20	Dennis Larson	University of Guelph	
5:00-5:15pm	21	Evan Lockyer	Memorial University of Newfoundland	
5:15-5:30pm	22	Colin Moore	Western	
7:00pm	ENG social at the Albion (Downtown Guelph)			

# Friday, June 16<sup>th</sup>, 2017 (Thornbrough building room 1307)

9:00-9:30am	Media set-up for speakers and continental breakfast				
9:30-9:45am	23	Amanda Morris University of Oregon			
9:45-10:00am	24	Sinead O'Brien UOIT			
10:00-10:15am	25	Stephanie Reischl	Brock University		
10:15-10:30am	26	Cydney Richardson	University of British Columbia Okanagan		
10:30-11:00 am	Nutrition break (30min)				
11:00-11:15am	27	Simon Sharples	University of Calgary		
11:15-11:30am	28	Weam Sieffien	UOIT		
11:30-11:45am	29	Rowan Smart	University of British Columbia Okanagan		

11:45-12:00pm	30	Ian Smith	University of Calgary
12:00-12:15pm	31	Caleb Sypkes	University of Guelph
12:15-12:30pm	32	Alia Yasen	University of Oregon
12:30-12:45pm	33	Chris Compton	Wilfrid Laurier University
12:45-1:00pm	34	Emma Plater	University of Guelph
Closing remarks			

Selection of ENG 2019 Host and Bag Lunch

1:00pm